# SDR UALA2012032201835

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 42,664 hours, 5,203 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113882
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING HORN IS GOING OFF WITH AN UPPER LEVEL ADVISORY EICAS EQUIP COOLING MSG.  ALSO HAS AN AIR TEMP HIGH STATUS MSG WITH MAINT CODE 21-14081.  ACP FIM 21-27 TASK 821, FOUND EQUIP LOW FLOW DETECTOR M21582 TO BE DEFECTIVE.  REPLACED LOW FLOW SENSOR PER MM.  SYSTEM OPERATION RETURNED TO NORMAL AND OPS CHECKED OKAY.
